# SDR CA190619008

- Difficulty date: June 18, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 22,713 hours
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6114 · Propeller Hub Section
- Part: Cap
- Part number: 130035905
- Condition: Sheared
- Location: Propeller
- Part time: 11,287 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE TORQUING PROP CAP ATTACHMENT SCREWS ONE SHEARED OFF BEFORE IT MET THE REQUIRED TORQUE. PICTURES ATTACHED (TC# 20190619008)
